MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø42/+3MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø42/+3MM
Model Number 04.01.0126
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026.Reverse shoulder system 04.01.0126 humeral reverse hc liner d 42/+3mm (k170452) lot 2237446: (b)(4) items manufactured and released on 04-nov-2022.Expiration date: 17-oct-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Reverse shoulder system 04.01.0209 lat.Glenosphere 42xd 24.5 (k193175) lot 2001813b: (b)(4) items manufactured and released on 27-jul-2021.Expiration date: 13-jul-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0006 standard humeral diaphysis - cementless - 11 (k170910) lot 176939: (b)(4) items manufactured and released on 27-feb-2018.Expiration date: 14-feb-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 1811886: (b)(4) items manufactured and released on 28-may-2019.Expiration date: 15-may-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had primary surgery on (b)(6) 2019.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the liner and glenosphere.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in due to chronic instability and the cause is unknown.There were no reports of trauma.The surgeon removed all medacta implants and converted to a competitor product.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø42/+3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25077233
Report Number3005180920-2026-00381
Device Sequence Number10747992
Product Code PHX
UDI-Device Identifier07630040706339
UDI-Public07630040706339
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0126
Device Lot Number2237446
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite